Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Sebutex, roxicondones, xanax, valium. What can I take?

okay I just moved to Denver Colorado, and I have been taken sebutex for 7years and its great for me because I don't like taking a lot of pills but the down fall is some doctors wont give me my valium and somas too is ther a doctors anywerin he Denver area that I can get what works or do I have to back on 8 roxcicodones a day with xannax and somas
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Subutex or Buprenorphine is a narcotic drug and its long term use is to be avoided.It may cause long term side effects and tolernace where you may need more and more of the drug to achieve the same effect.Other sedative drugs like valium need to be avoided while on this.Roxicodone is also a semisynthetic narcotic drug.It would help if you considered going off the narcotic drugs due to their addiction potential.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor